# SDR ASAA1149806

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Component: Frame
- Component part number: 654659320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME BS 500B SHEAR TIE CORRODED ON FORWARD SIDE BETWEEN STR 27L AND 28L.  REMOVED CORRODED SHEAR TIE REPAIR FABRICATED NEW REPAIR AND INSTALLED IAW B737 400 SRM 53 00 07 REPAIR 7.
